# SDR DL757080013

- Difficulty date: January 7, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 25,214 hours, 9,670 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

T/E FLAP DISAGREE MSG ACCOMPLISHED 20 DEGREE FLAP LANDING IAW QRH.  CK'D FSEU NO FAULTS.  RAN FLAPS/SLATS SEVERAL TIMES ALL OPS NML.PER MCC CK'D AND LUBED ALL TRANSMISSIONS AND TORQUE LIMITERS.  FOUND BOTH INBOARD TRANSMISSIONS LOW SERVICED FULL.  LUBED ALL JACK SCREWS GIMBLE BEARINGS.  RAN SEVERAL MORE TIMES ALL OPS NML.
